MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® 3.0 INTERFACE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM® 3.0 INTERFACE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number 8253200RF
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 8253001 - nim mainframe response 3.0, serial (b)(4), lot # 66456200, manufactured date ¿ feb/26/2010, 510(k) # k083124, (b)(4).The nim patient interface (product # 8253200rf) was returned for analysis.Evaluation found that the device had a defective pcba and an incrementing probe failure.Evaluation also found that the unit came in with two incorrect fuses and had a missing o-ring.The device was repaired, missing items were installed, incorrect items were replaced, tested to manufacturer product specifications and returned to the customer.The nim mainframe response (product # 8253001) was returned for analysis.Evaluation could not duplicate reported event of intermittent failure.Evaluation found no fault with the device.The device was tested to manufacturer product specifications and returned to the customer.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The facility reported that in two procedures, intra-operative the nim system was giving intermittent readings when it was "fired." the first procedure occurred on (b)(6) 2017 and the second procedure occurred on (b)(6) 2017.Both procedures were completed.There was no report of patient impact on both procedures.Regulatory report # 1045254-2017-00353 was filed for procedure 1 of 2 that occurred on (b)(6) 2017 ((b)(4)).This regulatory report is being filed for procedure 2 of 2 that occurred on (b)(6) 2017 ((b)(4)).

Brand Name
NIM® 3.0 INTERFACE
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key6931766
Report Number1045254-2017-00354
Device Sequence Number656044
Product Code GWF
UDI-Device Identifier00613994858399
UDI-Public00613994858399
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253200RF
Device Catalogue Number8253200RF
Device Lot Number71530900
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2017
Initial Report FDA Received Date10/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1